# SDR 2LWR201200001

- Difficulty date: April 11, 2012
- Submitted: May 11, 2012
- Operation: General aviation
- Make and model: Beech 400A
- Aircraft serial: RK68
- System (JASC): 3500 · Oxygen System
- Part: Cover Plate
- Part number: 451704
- Condition: Misrepaired
- Location: Oxygeny Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(ACFT YV2452) RECEIVED TWO MC 10-15-18 OXYGEN MASKS.  DURING BENCH AND PRELIMINARY INSPECTIONS, TECH DISCOVERED A REPAIR TO THE COVER PLATE, WHICH APPEARS TO BE AN UNAUTHORIZED REPAIR TO BE INSUFFICIENT.
